Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a Generalization of the Poisson Formula for the Solution of the Heat Flow Equation

Arnold J. Tingley
Proceedings of the American Mathematical Society
Vol. 7, No. 5 (Oct., 1956), pp. 846-851
DOI: 10.2307/2033548
Stable URL: http://www.jstor.org/stable/2033548
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Generalization of the Poisson Formula for the Solution of the Heat Flow Equation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
846
    846
  • Thumbnail: Page 
847
    847
  • Thumbnail: Page 
848
    848
  • Thumbnail: Page 
849
    849
  • Thumbnail: Page 
850
    850
  • Thumbnail: Page 
851
    851